MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLES

HTL-STREFA S.A. DROPLET; PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
User received 1 box of droplet 31g x 5mm pm from humana with lot no.Z58p1.He injects 35 units of lantus 1x per day.He emailed stating that, "1 in 3 will not work.Nothing will come out of them.User claims that he is losing lantus solo start and needles too.User is injecting correctly and he does not reuse needles based on collected information from user.

Brand Name
DROPLET
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow 95-03 5
PL  95-035
MDR Report Key9797345
Report Number9613304-2020-00005
Device Sequence Number2890916
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)240801(10)Z58P1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2024
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberZ58P1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1